# SDR 07FDEA01448

- Difficulty date: April 11, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1381-1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FOUND CORROSION ON L30 B/T STA 1381 TO STA 1441 RT SIDE.  REPAIRED LONGERON FITTING PER SRM 53-10-00 FIG 1 AND 2 VOL I.
